Translator Disclaimer
June 1937 Betti numbers of 3-fold symmetric products; a correction: “On the homology characters of symmetric products,” vol. 1 (1935), pp. 50–69
M. Richardson
Duke Math. J. 3(2): 382-382 (June 1937). DOI: 10.1215/S0012-7094-37-00329-6
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
1 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.3 • No. 2 • June 1937
Back to Top